Stable Multiple-layer Stationary Solutions of a Semilinear Parabolic Equation in Two-dimensional Domains
MetadataShow full metadata
We use Γ-convergence to prove existence of stable multiple-layer stationary solutions (stable patterns) to a reaction-diffusion equation. Given nested simple closed curves in ℝ2, we give sufficient conditions on their curvature so that the reaction-diffusion problem possesses a family of stable patterns. In particular, we extend to two-dimensional domains and to a spatially inhomogeneous source term, a previous result by Yanagida and Miyata.
CitationNascimento, A. S. (1997). Stable multiple-layer stationary solutions of a semilinear parabolic equation in two-dimensional domains. Electronic Journal of Differential Equations 1997(22), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.